Restless legs but all over

Hi there .. I have had restless legs for about 4 years now . I take panadeine forte and lyrica ( although have stopped lyrica recently due to weight gain ) the last two nights my whole body has burned , twitched , ached just like my legs do all night .. it's driving me crazy and I have had major anxiety attacks . Am scared to lay down and try sleeping tonight .. please help any information would help

4 Replies

oldestnewest
  • Hi Sorcha13, what way did you stop the Lyrica - did you taper off? You could be experiencing withdrawal:

    recovery.org/topics/lyrica/

    It may be that the Lyrica was keeping the worst symptoms at bay and you may need something else to replace it. What dose of Panadeine are you taking?

    If you are scared to lie down then don't. Keep yourself bust as much as you can to distract from the RLS. Try a hot bath or shower it can help a bit. Maybe some stretches or putting your feet in cold water - whatever it takes to get you through the worst hours. Don't despair I too was at my wits end but got the help I needed here.

    Take care.

  • Yep - sounds mightily like lyrica withdrawal.

    I'm told that it's a real nasty.

    As Raffs says- either get something to cover for it or get back on the lyrica and taper down.

  • I did ween off the lyrica several months ago . I am on Valium and 60 mg codiene 1000 mg paracetamol at night plus phernergan to help with my skin ( I suffer from exczema as well ) I gained 45 kilos using lyrica as I was on really high dosages ( still have not lost it ) now a well rounded 136 kilos 😢 Making movement hard . I will def try the hot showers . I use a tens machine too ( it doesn't help as much as I would like )

  • The phenergan is the likely culprit. Anti-histamines, (although there are some decent ones for RLS suffers see rlshelp.org and rls-uk.org), are notorious for exacerbating RLS.

You may also like...